Stochastic modeling of a class of stored energy functions for incompressible hyperelastic materials with uncertainties

TitleStochastic modeling of a class of stored energy functions for incompressible hyperelastic materials with uncertainties
Publication TypeJournal Article
Year of Publication2015
AuthorsB Staber, and J Guilleminot
JournalComptes Rendus Mécanique
Volume343
Start Page503
Issue9
Pagination503 - 514
Date Published09/2015
ISSN16310721
Abstract

In this Note, we address the construction of a class of stochastic Ogden's stored energy functions associated with incompressible hyperelastic materials. The methodology relies on the maximum entropy principle, which is formulated under constraints arising in part from existence theorems in nonlinear elasticity. More specifically, constraints related to both polyconvexity and consistency with linearized elasticity are considered and potentially coupled with a constraint on the mean function. Two parametric probabilistic models are thus derived for the isotropic case and rely in part on a conditioning with respect to the random shear modulus. Monte Carlo simulations involving classical (e.g., Neo-Hookean or Mooney-Rivlin) stored energy functions are then performed in order to illustrate some capabilities of the probabilistic models. An inverse calibration involving experimental results is finally presented.

URLhttp://linkinghub.elsevier.com/retrieve/pii/S1631072115000832http://api.elsevier.com/content/article/PII:S1631072115000832?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S1631072115000832?httpAccept=text/plain
DOI10.1016/j.crme.2015.07.008
Short TitleComptes Rendus Mécanique